Research Repository

Browse by Author: Mohajerpoor, R

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mohajerpoor, R, Shanmugam, L, Abdi, H, Rakkiyappan, R, Nahavandi, S and Shi, Peng ORCID: 0000-0001-8218-586X (2018) New delay range–dependent stability criteria for interval time-varying delay systems via Wirtinger-based inequalities. International Journal of Robust and Nonlinear Control, 28 (2). 661 - 677. ISSN 1049-8923